AthruZshop





Anadin Extra Soluble Tablets 12


8 Advantage card points. For Headaches and Migraines. Triple Action.See details below, always read the labelSuitable for: Adults and children over 16 yearsActive ingredients: Aspirin 300mg, Paracetamol 200mg, and Caffeine 45mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5000309007699)